RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 4, Pages 416–426 (Mi jsfu500)  

This article is cited in 1 scientific paper (total in 1 paper)

Three families of functions of complexity one

Valery K. Beloshapka

Department of Mechanics and Mathematics, Moscow State University, GSP-1, Moscow, 119991, Russia

Abstract: Three rare families of functions of analytic complexity one were studied. Main results are the description of linear differential equations with solutions of complexity one (Theorem 2), the description of $L$-pairs of complexity one (Theorem 5), the description of $O(2)$-simple functions (Theorem 7).

Keywords: rare family, analytic complexity.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00709_a
13-01-12417_ofi_m
The research was supported by the Russian Foundation for Basic Research, grants no. 14-01-00709-a and no. 13-01-12417-ofi-m2.


DOI: https://doi.org/10.17516/1997-1397-2016-9-4-416-426

Full text: PDF file (128 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.55
Received: 17.06.2016
Received in revised form: 29.07.2016
Accepted: 24.08.2016
Language: English

Citation: Valery K. Beloshapka, “Three families of functions of complexity one”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016), 416–426

Citation in format AMSBIB
\Bibitem{Bel16}
\by Valery~K.~Beloshapka
\paper Three families of functions of complexity one
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 4
\pages 416--426
\mathnet{http://mi.mathnet.ru/jsfu500}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-4-416-426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010800002}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu500
  • http://mi.mathnet.ru/eng/jsfu/v9/i4/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Sadykov, “On the Analytic Complexity of Hypergeometric Functions”, Proc. Steklov Inst. Math., 298 (2017), 248–255  mathnet  crossref  crossref  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:80
    Full text:26
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019